# SDR ASAA2023070843922

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 1,244 hours, 375 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM ANNUNCIATOR ILLUMINATED DURING RECALL CHECK, EXTINGUISHED AFTER PRESSING MASTER CAUTION. GROUNDED - YES. LAST LEG "A" FCC LOGGED 22-11186, "B" FCC NO FAULTS. PERFORMED B737-9 IFIM 22-11-00-810-D71 W/NO FAILURES. BITE TEST FOR SPEED - STAB TRIM 60.32 PASS. ETOPS GND VERIFICATION PASS.
